# SDR UALA2012070103505

- Difficulty date: June 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 54,490 hours, 6,380 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Clamp
- Condition: Faulty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE LOOP. DUE TO CHRONIC NR 3 ENGINE FIRE LOOP FAULTS, PERFORM THE FOLLOWING TROUBLESHOT TASKS FOR THE 'B' LOOP.  THE PREVIOUS REPAIR ON 6-18 FIXED THE FAULTS FOR THE 'A' LOOP, BUT THE 'B' LOOP FAULTS WITH MSG 26025 CONTINUE 1.  FIM 26-11 TASK 856 STEPS B1-B6 FOR THE NR 3 ENGINE.  NO ACTIVE MESSAGE NOTED.  LOOP RESISTANCE CHECKS GOOD.  INSPECTED HARNESS AND REPLACED WORN CLAMPS.  NO OTHER DEFECTS NOTED.  RANG SYSTEM AND SHOOK HARNESS.  COULD NOT DUPLICATE FAULT.
